# SDR ASAA1150264

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 16,964 hours, 5,539 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 286A2004001
- Condition: Malfunctioned
- Location: L2 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L2 WINDOW HEAT INOP.  PRIOR TO TOP OF DESCENT IN NON ETOPS AIRSPACE LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  FOLLOWED QRH.  OVERHEAT LIGHT STILL ILLUMINATED.  REPLACED L2 WINDOW COIL CORD ASSY M2675 AND PERFORMED OPS CHECK OF L2 WINDOW REF FIM 30 11 00 OPS CHECK GOOD.
